# SDR SWAA2022031101475

- Difficulty date: July 19, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 66,040 hours, 38,875 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON UPPER SURFACE OF CREASEBEAM WEB; STA 673; RBL 66; WL 208. (MARKED) / REPAIRED DAMAGE ON UPPER SURFACE OF CREASE BEAM WEB. BS 673; RBL66; WL208 PER ER # 19-04177 REV IR AND EA# 1-753-35381 REV IR.
